Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from headache, which painkiller should I take ?

hi i am suffering from headache which painkiller should i take hi i am suffering from severe headache now which painkiller i should i take ?
Asked On : Thu, 12 May 2011
Answers:  3 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
try not to take too much of painkillers as they are bad on a long term. for severe headache you can take combiflam or dolo 650 but do not take more than one. and if the headache persists get yourself evaluated for the cause.
Answered: Thu, 12 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

dolo 650 is good. but dont take it frequently. if u have this problem frequently consult a physician about it to find out the cause.take care
Answered: Thu, 12 May 2011
I find this answer helpful
  User's Response
hi rohan.. you must take hifenac tablet for now it wil relieve you from headache but you must.. consult a doctor later if the headache persists..
Answered: Thu, 12 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor